# SDR IPXA2024101127021

- Difficulty date: September 27, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 22,779 hours, 3,376 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Missing
- Location: Rt Elevator
- Component: Elevator
- Component part number: 183U330014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH OUTBD ELEVATOR DOES NOT HAVE BALANCE WEIGHT INSTALLED. (INSTALL WEIGHTS ACCORDINGLY) I.A.W AMM 27-31-02-404-016 REV.45 INSTALLED THE RH OUTBD ELEVATOR & PERFORM OPERATION TEST, RESULT WAS SATISFY.
